# SDR YENA2022022800102

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 64,365 hours, 22,862 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Bleed Valve
- Part number: AC69924
- Part serial: EFA207
- Condition: Failed
- Location: 720001-01-001-Lh
- Part time: 14,384 hours, 5,339 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT # 1691, JFK-LIR(DIVERTED TO MCO). ENGINE 1 STALL AT CRUISE 34000, LOUD  SHAKE NO ECAM PRESENT  DIVERT TO MCO; PER TSM 71-00-00-810-808-A, ACCOMPLISHED HPC BORESCOPE OF #1 ENG HPC STG'S 3,6 AND 7 IAW AMM 72-00-00-200-016-B01 AND BORESCOPE INSPECTION OF HPC STG 3 ROTOR CLAPPERS IAW AMM 72-00-00-210-012-A. NO OUT-OF-LIMIT DISCREPANCIES NOTED. OK TO CONTINUE IN SERVICE. SEE L.P'S 3253416-2,3253417AND 3253418-1 FALLT/S. CONT WITH FUNC. TSTOF HPD STAGE 7 BLEED VLV. VLV 7C FAILED TEST. REMOVED AND REPLACED BLD VLV 7C IAW 75-32-52 AND ACCOMP. H. PWR. ASSURANCE TEST #11. NO FAULTS NOTED A/C OK FOR SVC.
